Nausea, vomiting, and vaginal bleeding are symptoms that may occur if you overdose on Activella (estradiol/norethindrone). Overdose effects may be unpleasant or bothersome, but are not likely to be dangerous. It is not known how to best treat an Activella overdose; treatment will likely involve supportive care, which consists of treating the symptoms that occur as a result.
Interested in a Discount on Activella?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
Activella® (estradiol/norethindrone) is a prescription hormone replacement medication. It contains a progestin hormone (norethindrone) and an estrogen hormone (estradiol). The effects of an Activella overdose may vary, depending on a number of factors, such as the Activella dosage and whether it was taken with any other substances.
If you happen to overdose on Activella, seek immediate medical attention.
(Mimvey™ is a generic version of Activella. Therefore, the information in this article also applies to Mimvey.)
Although an overdose of Activella may cause unpleasant or bothersome effects, it is not likely to be dangerous. Since estrogen hormones tend to be irritating to the stomach, an overdose is likely to cause nausea and vomiting. In females (even in young girls), an Activella overdose may cause vaginal bleeding. Even in cases of young children inadvertently taking large doses of estrogens (such as the one in Activella), no serious problems have been reported.
It is not known how to best treat an Activella overdose. Therefore, treatment (if necessary) likely will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still needed to rule out any problems.
Even though an Activella overdose is unlikely to cause serious problems, you should still seek prompt medical attention if you believe you or someone else may have taken too much.